# SDR CALA2021092201649

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767
- Aircraft serial: 29460
- Aircraft time: 77,003 hours, 12,452 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: NA
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AD 2017-17-16 - EA 5310-07143 REV D ,RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA287 BETWEEN WL 159 TO 185 FOUND 1EA CRACK RUNNING VERTICALLY APPROX 1" IN LENGTH. PLS PRINT AND ACCOMPLISH REPAIR PER OP004 TRANSFER REF. NON-ROUTINE LP 9130574 AND ORIGINATED BY EMP V 924735 RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA287 BETWEEN WL159 AND WL185 REPAIRED AS PER EA 5310-07143 REV D OP4 REFER SEQ 1339 FOR WORK DETAIL ADD EMP:V897381 RII BY HX102369,APPROVED
